# SDR 08FDEA02091

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: ARC074415
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TRAILING EDGE OUTBD FLAP; AT THE OUTBD SIDE OF THE HINGE FAIRING  (XORS 500) ANGLE IS FRETTING FROM CONTACT WITH THE INBD SIDE OF PANEL NR 551 BB.  CHECKED ANGLE AND FOUND TO BE OUT OF LIMITS IAW DC/MD-10 SRM 57-00-01; VOL I; FIG 1-  A.  ORIGINAL THICKNESS 0.080.  MATERIAL REMAINING 0.042.  MATERIAL REMOVED 0.039.  UT GAUGE USED E2579A IAW DC/MD-10 SRM 51-31-01;  VOL II.  REMOVED ARC0744-15 ANGLE IAW DC/MD-10 SRM 51-31-01; VOL II.  FABRICATED A NEW ANGLE IAW DAC DWG ARC0744, REV P.  ALODINED AND PRIMED IAW DC/MD-10 SRM 51-21-01; VOL II.  PART MARKED IAW FEDX GMM 7-0-1000.  INSTALLED NEW ANGLE IAW DC/MD-10 SRM 51-31-01; VOL II.  INSTALLED PANEL 536 BL IAW DC/MD-10 SRM 51-31-01;
